# SDR AALA20061379

- Difficulty date: December 26, 2006
- Submitted: December 28, 2006
- Operation: Air carrier
- Aircraft: N382AN
- Make and model: Boeing 767323
- Aircraft serial: 25451
- System (JASC): 3350 · Emergency Lighting
- Part: Shroud
- Condition: Broken
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DFW - SEAT MOUNTED EMERGENCY LIGHT AT SEAT 21B HAS BROKEN SHROUD.  REPLACED SHROUD FOR SEAT MOUNTED EMERGENCY LIGHT AT SEAT 21B.  SYSTEM GROUND CHECKED NORMAL OPERATION.
